# SDR FDEA201310242600

- Difficulty date: October 24, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 43,191 hours, 8,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION CARRIED OUT ON MAIN DECK CARGO DOOR LOWER FRAME SUPPORT FITTING,  NR 7 HOLE A AND B FOUND CRACKED AND HOLE DIAMETER REACHED 0.560".  SUPPORT FITTING REMOVED AND REPLACED IAW SRM 51-31-01 REVISION 53. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 118.
